# SDR ASAA0843287

- Difficulty date: July 18, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Gouged
- Location: Fuselage
- Component: Stringer
- Component part number: 65C335471
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE AFT SIDE OF THE APB STRINGER 4RT END FITTING IS GOUGED. REMOVED AND REPLACED STRINGER 4RT END FITTING ON THE AFT SIDE OF THE APB IAW SRM 51-40-02, P6.
